| Model Number |
CL2000S-10 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a chemolock port, where a medwatch report was filed.The reporter who elected to not be identified stated device broke, spilling hazardous chemotherapy medication with employee exposure.There was no patient involvement, however the customer stated an unspecified harm due to hazardous chemotherapy medication with employee exposure.
Additional Manufacturer Narrative
The device is not available for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.User facility/importer report number mdr report number: mw5110951.
Additional Manufacturer Narrative
No product samples, videos, or photographs were provided for investigation.The device history record (dhr) was reviewed and there was a non-conforming material report that describes a "separation at the junction of the components blue body and collar".This coincides with the described complaint and as such the complaint is confirmed based on the defect found of an insufficient ultrasonic weld during assembly.The probable cause of the breakage is insufficient energy director melt and penetration during ultrasonic welding.